# SDR DU4R2020072700051

- Difficulty date: July 27, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N244NV
- Make and model: Airbus A320-214
- Aircraft serial: 1430
- Aircraft time: 49,297 hours, 35,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Frame 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND RT FRAME 4 LWR VERTICAL STIFFENER HAS CRACK INDICATION  S/O 193103 N/R 20001 NR00665673
